Publikationen

Real Algebraic Geometry With a View Toward Moment Problems and Optimization
         Mathematisches Forschungsinstitut Oberwolfach Report No. 14/2017
         Eds. Henrion, D., Toulouse -- Infusino, M., Konstanz -- Kuhlmann, S., Konstanz -- Vinnikov, V., Beer-Sheva;
         5.-11. März 2017, Reporter: Dr. Charu Goel, Konstanz

Surreal Numbers, Surreal Analysis, Hahn Fields and Derivations
         Mathematisches Forschungsinstitut Oberwolfach Report No. 60/2016
         Eds. Berarducci, A., Pisa -- Ehrlich, P., Athens -- Kuhlmann, S., Konstanz;
         18.-23. Dezember 2016, 2. Reporter: Lorenzo Galeotti, Hamburg

Real Algebraic Geometry With A View Toward Systems Control and Free Positivity
         Mathematisches Forschungsinstitut Oberwolfach Report No. 17/2014
         Eds. Henrion, D., Toulouse -- Kuhlmann, S., Konstanz -- Vinnikov, V., Beer-Sheva;
         6. - 12 April 2014, Reporter: Dr. Rainer Sinn, Konstanz

Valuation Theory and its Applications, Volume I and II
         (zusammen mit F.-V. Kuhlmann, M. Marshall)
         The Fields Institute Communications Series, vol 32 und 33.
         Amer. Math. Soc. 2002 und 2003

Ordered Exponential Fields
         The Fields Institute Monograph Series, vol 12.
         Amer. Math. Soc. 2000 (164 Seiten)

 

Refereed articles
 48.   A Baer-Krull theorem for quasi-ordered groups
(zusammen mit G. Lehéricy )
ORDER - A Journal on the Theory of Ordered Sets and its Applications
(arXiv: 1701.05827)
Artikel online

 47.   Murray A. Marshall (24.3.1940 - 1.05.2015); A brief mathematical obituary
(Proc. IWOTA 2015, R. Duduchava, M. Kaashoek, N. Vasilevskii, and V. Vinnikov, eds)
(arXiv: 1610.02250)
Operator Theory: Advances and Applications, Volume 262, 13-20, (2018)

 46.   On the determinacy of the moment problem for symmetric algebras of a locally convex space
(zusammen mit M. Infusino und M. Marshall)
Erscheint in: Operator Theory Adv. Appl., Birkhauser (2017)
(Proc. IWOTA 2015, R. Duduchava, M. Kaashoek, N. Vasilevskii, and V. Vinnikov, eds)
(arXiv: 1603.07747)

 45.   The valuation difference rank of a quasi-ordered difference field
(zusammen mit Mickael Matusinski und Francoise Point)
Groups, Modules and Model Theory - Surveys and Recent Developments
in Memory of Rüdiger Göbel, Springer Verlag, 399-414 (2017)
Leseprobe
(arXiv: 1301.2611)

 44.   Infinite dimensional moment problem: open questions and applications
(zusammen mit Maria Infusino)
Proceedings of the Conference on Ordered Algebraic Structures and Related Topics.
Edited by: F. Broglia, F. Delon, M. Dickmann, D. Gondard, and V. Powers (2017)
(arXiv: 1610.01659) AMS Contemporary Mathematics (CONM), Volume 697, 187-201, (2017)
Artikel online

 43.   Valuation theory of exponential Hardy fields II: Principal parts of germs in the Hardy field
of o-minimal exponential expansions of the reals

(zusammen mit Franz-Viktor Kuhlmann)
Proceedings of the Conference on Ordered Algebraic Structures and Related Topics.
Edited by: F. Broglia, F. Delon, M. Dickmann, D. Gondard, and V. Powers (2017)
(arXiv 1206.0711)
AMS Contemporary Mathematics (CONM), Volume 697, 227-237, (2017)
Artikel online

 42.   The analogue of Hilbert's 1888 theorem for Even Symmetric Forms
(zusammen mit C. Goel und B. Reznick)
(arXiv: 1509.07482)
Journal of Pure and Applied Algebra, Volume 221, Issue 6, 1438-1448 (2017)

 41.   On the value group of a model of Peano Arithmetic
(zusammen mit Merlin Carl und Paola D'Aquino)
(arXiv: 1205.2254)
Forum Mathematicum (August 2016)
Artikel online

 40.   On the Choi-Lam analogue of Hilbert's 1888 theorem for Symmetric Forms
(zusammen mit C. Goel und B. Reznick)
(arXiv: 1507.08145)
Linear Algebra and Applications, 496, 114-120 (2016)

 39.   A note on $\aleph_{\alpha}$ - saturated o-minimal expansions of real closed fields
(zusammen mit Paola D'Aquino)
(arXiv: 1112.4078)
Algebra and Logic, Volume 54, No. 6, 502-506 (January 2016)
(Russian Original Volume 54, No. 6 (November-December 2015)

 38.   Moment problem in infinitely many variables
(zusammen mit Mehdi Ghasemi und Murray Marshall)
(arXiv: 1409.5777)
Israel Journal of Mathematics, Volume 212, 989-1012 (2016)
Artikel online

 37.   A valuation theoretic characterization of recursively saturated real closed fields
(zusammen mit Paola D'Aquino und Karen Lange)
(arXiv: 1212.6842)
Journal of Symbolic Logic, Volume 80, Issue 01, 194-206 (2015)
Artikel online von Cambridge University Press 13, März 2015

 36.   The exponential-logarithmic equivalence classes of surreal numbers
(zusammen mit Mickael Matusinski)
ORDER - A Journal on the Theory of Ordered Sets and its Applications, Volume 32, Issue 1, 53-68 (2014)
(arXiv: 1203.4538)
Artikel online

 35.   Application of Jacobi's Representation Theorem to locally multiplicatively convex topological real Algebras
(zusammen mit Mehdi Ghasemi und Murray Marshall)
(arXiv: 1209.2966)
Journal of Functional Analysis, Volume 266, Issue 2, 1041-1049 (2014)
Artikel online

 34.   A Note on Schanuel's Conjectures for Exponential Logarithmic Power Series Fields
(zusammen mit Mickael Matusinski und Ahuva C. Shkop)
(arXiv: 1204.0498)
Archiv der Mathematik, 100, 431-436 (2013)

 33.   Closure of the cone of sums of 2d-powers in real topological algebras
(zusammen mit Mehdi Ghasemi)
(arXiv 1110.3016)
Journal of Functional Analysis, 263, 413-427 (2013)
Artikel online

 32.   The Moment Problem for Continuous Positive Semidefinite Linear Functionals
(zusammen mit Mehdi Ghasemi und Ebrahim Samei)
(arXiv 1010.2796)
Archiv der Mathematik, 100, 43-53 (2013)
Artikel online

 31.   Real Closed Exponential Fields
(zusammen mit Paola D'Aquino, Julia Knight und Karen Lange)
(arXiv: 1112.4062)
Fundamenta Mathematicae, 219, 163-190 (2012)

 30.   Comparison of Exponential-Logarithmic and Logarithmic-Exponential series
(zusammen mit Marcus Tressl)
Math. Logic Quarterly, 58, 434-448 (2012)

 29.   Hardy type derivations in generalized series fields
(zusammen mit Mickael Matusinski)
Journal of Algebra, 351, 185-203, (2012)

 28.   A Note on extrema of linear combinations of elementary symmetric functions
(zusammen mit Alexander Kovacec und Cordian Riener)
(arXiv 1103.0430)
Journal of Linear and Multilinear Algebra, 60, 219-224 (2012)
Artikel online

 27.   Hardy type derivations on fields of exponential logarithmic series
(zusammen mit Mickael Matusinski)
Journal of Algebra 345, 171-189 (2011)
Artikel online

 26.   Cyclic 2-structurres and spaces of orderings of power series fields in two variables
(zusammen mit Murray Marshall und Katarzyna Osiak)
Journal of Algebra, 335, 36-48 (2011)
Online-Veröffentlichung

25.  

A Family of Logarithmic Functions of Distinct Growth Rates
Central European Journal of Mathematics, 8(6), 1026-1028 (2010)

24.   Towers of complements and truncation closed embeddings of valued fields
(zusammen mit A. Fornasiero und F.-V. Kuhlmann)
Journal of Algebra, 323, 574-600 (2010)
Online-Veröffentlichung

23.   Positivity in power series rings
(zusammen mit J. Cimpric und M. Marshall)
Advances in Geometry, 10, 135-143 (2010)
Online-Veröffentlichung

22.   Valuation bases for generalized algebraic series fields
(zusammen mit F.-V. Kuhlmann und J. Lee)
Journal of Algebra, 322, 1430-1453 (2009)

21.   Positive Polynomials on Projective Limits of Real Algebraic Varieties
(zusammen mit M. Putinar)
Bulletin des sciences mathematiques, 133, 92-111 (2009)

20.   Sums of Squares and Moment Problems in Equivariant Situations
(zusammen mit J. Cimpric und C. Scheiderer)
Transactions Amer. Math. Soc., 361, 735-765 (2009)

19.   Positive Polynomials on Fibre Products
(zusammen mit M. Putinar)
C.R. Acad. Sci. Paris, Ser., 1344, 681-684 (2007)

18.   Primes and Irreducibles in Truncation Integer Parts of Real Closed Fields
(zusammen mit D. Biljakovic, M. Kotchetov)
Logic, Algebra and Arithmetic, Lecture Notes in Logic, Volume 26,
Association for Symbolic Logic, AK Peters, 42-65 (2006)
Postscript-Datei

17.   kappa-bounded Exponential-Logarithmic power series fields
(zusammen mit S. Shelah)
Annals Pure and Applied Logic, 136, 284-296 (2005)
Postscript-Datei

16.   Lexicographic Exponentation of chains
(zusammen mit W. C. Holland, S. McCleary)
Journal of Symbolic Logic, 70, 389-409 (2005)

15.   Positivity, sums of squares and the multi-dimensional moment problem II
(zusammen mit M. Marshall, N. Schwartz)
Advances in Geometry, 5, 583-607 (2005)
DVI-Datei

14.   Functorial equations for lexicographic products
(zusammen mit F.-V. Kuhlmann, S. Shelah)
Proceedings Amer. Math. Soc., 131, 2969-2976 (2003)
DVI-Datei

13.   Valuation theory of exponential Hardy fields I
(zusammen mit F.-V. Kuhlmann)
Mathematische Zeitschrift, 243, 671-688 (2003)
DVI-Datei

12.   Positivity, sums of squares and the multi-dimensional moment problem
(zusammen mit M. Marshall)
Transactions Amer. Math. Soc., 354, 4285-4301 (2002)
DVI-Datei

11.   Embedding ordered fields in formal power series fields
(zusammen mit F.-V. Kuhlmann, M. Marshall, M. Zekavat)
J. Pure Appl. Algebra, 169, 71-90 (2002)
DVI-Datei

10.   The exponential rank of nonarchimedean expontential fields
(zusammen mit F.-V. Kuhlmann)
in: Charles N. Delzell and James Madden (eds): Real Algebraic Geometry and Ordered Structures
Contemporary Mathematics 253, American Mathematical Society, 181-201 (2000)

 9.   Infinitary properties for valued and ordered vector spaces
J. Symb. Logic, 64, 216-226 (1999)

 8.   Ax-Kochen-Ershov principles for valued and ordered vector spaces
(zusammen mit F.-V. Kuhlmann)
Ordered Algebraic Structures, eds. W.C. Holland and J. Martinez,
Kluwer Academic Publishers, 237-259 (1997)
Abstract

 7.   Exponentiation in power series fields
(zusammen mit F.-V. Kuhlmann, S. Shelah)
Proc. Amer. Math. Soc., 125, 3177-3183 (1997)
Abstract

 6.   Valuation bases for extensions of valued vector spaces
Forum Math., 8, 723-735 (1996)
Abstract

 5.   Isomorphisms of lexicographic powers of the reals
Proc. Amer. Math. Soc., 123, 2657-2662 (1995)

 4.   On the structure of nonarchimedean exponential fields I
Archive for Math. Logic, 34, 145-182 (1995)
Abstract

 3.   On $eta_\alpha$-groups and fields
(zusammen mit N. L. Alling)
Order 11, 85-92 (1994)

 2.   On the structure of nonarchimedean exponential fields II
(zusammen mit F.-V. Kuhlmann)
Communications in Algebra, 22, 5079-5103 (1994)

 1.   Groupes abéliens divisibles ordonnés
Séminaire sur les Sturctures Algébriques Ordonnées, Sélection d'exposés 1984-1987, Vol. 1,
Publications mathématiques de l'Université Paris VII, 3-14 (1990)

 

Other refereed contributions
Ordered Exponential Fields
         Habilitationsschrift
         128 pages (1999)
         (Refereed by 4 referees)

Quelques propriétés des espaces vectoriels valués en théorie des modèles
         Ph.D. Thesis
         Equipe de Logique Mathématique de Paris VII, Prépublications 27, Paris (1991)
         (Refereed by 3 referees)

 

Non-refereed
 6.   Approximation of positive polynomials by sums of squares. A short overview.
Structures Algébriques Ordonnées
Séminaire Paris VII (February 2009)

 5.   Explicit construction of exponential-logarithmic power series
(zusammen mit F.-V. Kuhlmann)
Prepublications de Paris 7, 61, Logique CNRS,
Seminaire de Sturctures Algébriques Ordonnées,
Séminaire, 1995-1996, Paris VII (Februar 1997)

 4.   Residue fields of arbitrary convex valuations on restricted analytic fields with exponentiation I
(zusammen mit F.-V. Kuhlmann)
The Fields Institute Preprint Series, Toronto, (Dezember 1996)

 3.   Model theory of the real exponential function / o-minimal
2 entries for the supplementary volume of the Encyclopaedia of Mathematics
(ed. Hazewinkel) (1996)

 2.   A remark on the classification problem for ordered structures
Sturctures Algébriques Ordonnées,
Séminaire, 1987-1988, Paris VII (1988)

 1.   Chaines uniquements transitives
Sturctures Algébriques Ordonnées,
Séminaire, 1985-1986, Paris VII (1986)

 

 Stand: 25. September 2017
Homepage von Salma Kuhlmann
Fachbereich
Mathematik und Statistik
Universität
Konstanz
  Logo der Universität Konstanz
Schwerpunkt Reelle Geometrie und Algebra > Prof. Dr. Salma Kuhlmann